MAUDE Adverse Event Report: MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 429678
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Insufficient Information (4580)
Date of Event 03/24/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient is deceased and the cause of death is unknown.It was further noted that approximately one year prior to the patient¿s death, a large skin lesion was noted directly over the device site and was diagnosed as fungating squamous cell carcinoma and the cancerous lesion was excised the following month.The cancerous lesion grew back quickly requiring a deeper excision which would extend into the device area and the device was removed and the right atrial (ra) lead, right ventricular (rv) lead, and left ventricular (lv) lead were cut and capped, and a leadless implantable pulse generator (ipg) was implanted.Approximately nine months later, the patient presented to the device clinic and the cut/capped ra lead, rv lead, and lv lead had eroded and were clearly exposed.The patient subsequently expired the following month.The patient is a participant in a clinical study.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY PLUS MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19756174
Report Number2649622-2024-18779
Device Sequence Number15700198
Product Code OJX
UDI-Device Identifier00613994719171
UDI-Public00613994719171
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2014
Device Model Number429678
Device Catalogue Number429678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/16/2024
Date Device Manufactured06/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MC1VR01US IPG, 5867-3M ADAPTOR
Outcome Attributed to Adverse Event Death;
Patient Age86 YR
Patient SexMale
Patient RaceWhite